Applied Mathematics

Volume 3, Issue 8 (August 2012)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.58  Citations  

General Periodic Boundary Value Problem for Systems

HTML  XML Download Download as PDF (Size: 190KB)  PP. 882-887  
DOI: 10.4236/am.2012.38130    4,928 Downloads   7,797 Views  
Author(s)

ABSTRACT

The paper deals with the existence of nonzero periodic solution of systems, where k∈(0, π/T), α, β are n×n real nonsingular matrices, μ=(μ1…μn), f(t, u)=(f1(t, u),…,fn(t, u))∈C([0, T]×□n+,□+) is periodic of period T in the t variable are continuous and nonnegative functions. We determine the Green’s function and prove that the existence of nonzero periodic positive solutions if one of . In addition, if all i=(1…n)where λ1 is the principle eigenvalues of the corresponding linear systems. The proof based on the fixed point index theorem in cones. Application of our result is given to such systems with specific nonlinearities.

Share and Cite:

M. Elnagi, "General Periodic Boundary Value Problem for Systems," Applied Mathematics, Vol. 3 No. 8, 2012, pp. 882-887. doi: 10.4236/am.2012.38130.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.